# SDR CALA2016080100479

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 49,519 hours, 16,345 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACKED AT RBL 400 - 45.64 BETWEEN WL 192 - 200.6.  PERFORMED ALTERNATIVE 2 REPAIR OF SRM 57-10-10 REPAIR 3.
